# SDR SWAA104755

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 45,168 hours, 36,430 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE FWD MOUNT BRACKET CRACKED.  REMOVED AND REPLACED BRACKET PER MM.
